# SDR 96ZZZM544

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Crack
- Location: Rt Wing
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RIB INSIDE RIGHT WING HAS 5 INCH CRACK AS SEEN THROUGH ACCESS HOLE NR 8811.  REMOVED FASTENERS AND OPENED LOWER SKIN FOR ACCESS PER SRM 51-30-2.  STOP DRILLED AT END OF CRACKS PER SRM 51-10-1.  FABRICATED ANGLE REPAIR 2024-T3 .063 12 INCH BY 1 INCH BY 1.5 INCH.  INSTALLED REPAIR AS PER SRM 51-40-2.  REINSTALLED FASTENERS AT LOWER SKIN PER SRM 51-30-2.
